# SDR USAA010570

- Difficulty date: May 25, 2001
- Submitted: June 20, 2001
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 52,490 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORD CRACKED .5 INCHES AND 1.25 INCHES, BS 178, LEFT AND RIGHT SIDE CHORD, WL 195.  DAMAGED SECTIONS CUTOUT, INSTALLED CHORD SPLICE REPAIR PER EO 5300V157 AND SRM 51-10-02.  (M)
